# SDR AALA202202072901

- Difficulty date: February 4, 2022
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N843NN
- Make and model: Boeing 737*
- Aircraft serial: 30906
- Aircraft time: 34,134 hours, 13,950 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Module
- Part number: 69373203104
- Condition: None
- Location: Zone 200 - Fuse
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: ANTI ICE MASTER CAUTION ON TAKEOFF. REJECTED TAKEOFF. WING ANTI ICE VALVE LIGHTS REMAINED BRIGHT. REMOVED AND REPLACED ENGINE/WING ANTI-ICE MODULE PER AMM 30-11-41, PERFORMED WING THERMAL ANTI-ICE PANEL TEST SWITCH AND INDICATION. OPERATIONS CHECK GOOD. NO FAULTS NOTED.
